Hokkaido Mathematical Journal

KUROKI Kazuo, OWA Shigeyoshi,

On the univalence conditions for certain class of analytic functions.

Hokkaido Mathematical Journal, 43 (2014) pp.43-50

Fulltext

PDF

Abstract

A univalence condition for certain class of analytic functions was discussed by D. Yang and S. Owa (Hokkaido Math. J. 32 (2003), 127-136). In the present paper, by discussing some subordination relation, a new univalence condition is deduced.

MSC(Primary)30C45
MSC(Secondary)
Uncontrolled KeywordsAnalytic function, univalent function, subordination